MathSciNet Relay Station
MathSciNet bibliographic data
MR1048709 (91d:46047) 46F20 (32A07 32A40 46F10)
Carmichael, Richard D.; Pathak, R. S.; Pilipović, S. Cauchy and Poisson integrals of ultradistributions. Complex Variables Theory Appl. 14 (1990), no. 1-4, 85–108.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement